# SDR BSYA2009060

- Difficulty date: December 9, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N78RE
- Make and model: Beech 58
- Aircraft serial: TH371
- Aircraft time: 14,706 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ABI PILOT SELECTED GEAR UP BUT NOTHING HAPPENED, RETURNED TO ABI.  MAINTENANCE FOUND LEFT MAIN STRUT DIRTY AND STICKING. CLEANED AND LUBED STRUT, OPS CHECKED GOOD.
